# SDR SIMA20160422002

- Difficulty date: April 22, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 31,404 hours, 27,077 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4202
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PTRIM MAIN INOPERATIVE WARNING ON CLIMB OUT.  R & R HORIZONTAL STABILIZER CONTROL UNIT IAW AMM 27-40-01.  OPERATIONS CHECKED GOOD.
